# SDR SWAA2025012081294

- Difficulty date: December 28, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE LH AC BAY; L ANGLE AT STA 663; LBL12; RIVET HAS A VERTICAL CRACK EXTENDING FROM IT. VERIFIED WITH HFEC.  FABRICATED REPAIR PARTS PER SRM 57-10-10-2R-5;[04] RII: VERIFIED C.A STEP 3 OF FABRICATED REPAIR PARTS PER SRM 57-10-10-2R-5.;[05] OK TO INSTALL REPAIR PARTS.;[06] OK TO CAP SEAL FASTENERS;[07] REPAIRED LH AC BAY; L ANGLE AT STA 663 IAW SRM 57-10-10-2R-5;[08] INSPECTION VERIFIED CORRECTIVE ACTION TAKEN IN STEP 7.
